Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Der vierdimensionale Raum by R. W. Weitzenböck

Reviewed Work: Der vierdimensionale Raum by R. W. Weitzenböck
Review by: T. J. Willmore
The Mathematical Gazette
Vol. 41, No. 338 (Dec., 1957), pp. 316-317
DOI: 10.2307/3610167
Stable URL: http://www.jstor.org/stable/3610167
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317